# SDR CALA2025012802082

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 35,865 hours, 12,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT AT 31A POPED OUT POSITIONED LIGHT ASSY IN PLACE AND SECURED WITH THE SNAP RING BEHIND THE PANEL.
